# SDR RAIA2009010800004

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,354 hours, 20,172 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unwanted Deploy
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 THRUST REVERSER DEPLOYED ON TAKEOFF.  NR 1 THRUST REVERSER PLACED ON DEFERRAL IAW MEL MX PROCEDURE.
